# SDR AALA202201311469

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 61,256 hours, 27,816 cycles
- System (JASC): 3242 · Brake
- Part: Servo Valve
- Condition: Overheated
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXING IN AFTER LANDING 25L LAX BRAKES WERE VERY GRABBY. AS PLANE SLOW TO A STOP, AIRCRAFT  WOULD VIBRATE. TEMPERATURES STARTED OFF NORMAL BUT LEFT SIDE SHOT UP 420 AND 480 DEGREES RESPECTIVELY AND VERY QUICKLY. REMOVED AND REPLACED NUMBER 2 BRAKE AFT SELF SEALING COUPLING (AALA202201305672) AND HOSE (AALA202201319744) PER 32-42-27 OPERATIONS CHECK AND LEAK CHECKS OK. REMOVED AND REPLACED NUMBER 1 NORMAL SAFETY VALVE (AALA202201315825) AND NUMBER 2 NORMAL SAFETY VALVE (AALA202201312736) PER AMM 32-42-36 OPERATIONS CHECK LEAK GOOD. REMOVED AND REPLACED NUMBER 1 BRAKE SERVO VALVE AND NUMBER 2 BRAKE SERVO VALVE (AALA202201319616) PER AMM 32-42-48 OPERATIONS CHECK LEAK CHECK GOOD PERFORMED TAXI CHECK PER GPM 04.08.3 AIRCRAFT DID NOT PULL. BRAKE TEMPERATURES WERE NORMAL RANGE OPERATIONS CHECK GOOD.
